# SDR REXA2012031200357

- Difficulty date: March 12, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N8808H
- Make and model: Cndair CL6002B19
- Aircraft serial: 7808
- Aircraft time: 19,930 hours, 17,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED NR 3 EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-04.
